# SDR YENA2020120300560

- Difficulty date: November 29, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 64,448 hours, 23,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 831428
- Condition: No Test
- Location: Emergency Lights
- Part time: 5,692 hours, 2,149 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 10WL FAILED OPERATIONS TEST, REF AEROMAN NR 2020-361245 WO 2020 367/1.  R & R BATTERY OF EPSU 10WL, IAW AMM 33-51-38-000-002.  OPERATIONS CHECKS OK, PER AMM 33-51-00-710-001.
